MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OverStitch Endoscopic Suture System; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION OverStitch Endoscopic Suture System; Endoscopic Tissue Approximation Device
Model Number M00505410
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6 device code a04 is being used to capture the reportable event of suture stuck in the alignment tube.Imdrf code f2301 is being used to capture the reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch ess was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2026.During the procedure, the suture became stuck in the alignment tube.Biopsy forceps were used to remove the suture from the alignment tube, and the procedure was completed with the original device.There was no patient complications reported as a result of this event.

Brand Name
OverStitch Endoscopic Suture System
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50600380
Report Number3005099803-2026-03577
Device Sequence Number18818920
Product Code OCW
UDI-Device Identifier00191506060091
UDI-Public(01)00191506060091(17)290217(10)38634141
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505410
Device Catalogue NumberM00505410
Device Lot Number0038634141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured02/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown